Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine and Zoloft - Advice Needed Declan

Posted by Quintal on March 14, 2007, at 10:07:28

In reply to Re: Tianeptine and Zoloft - Advice Needed, posted by Declan on March 14, 2007, at 2:10:14

>With tianeptine I have felt something I described as 'nervous irritation'.
>Maybe you are referring to the same thing when you say 'I seem to be detached from my emotions in a way that makes me feel uncomfortable'?

No, it's more like I'm feeling emotions at a distance, or through a barrier of some kind - a psychic condom of sorts - that while it prevents unwanted ideas and hyper-arousal, dulls some of the best sensations life can give.
It's just not a very satisfying way to live.

Q


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Quintal thread:740893
URL: http://www.dr-bob.org/babble/20070314/msgs/740938.html